# SDR AALA20150201004

- Difficulty date: January 22, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737823
- Aircraft serial: 29541
- Aircraft time: 41,551 hours, 17,283 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 111A41023
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING LOWER SKIN IS CORRODED AT FS 540 & STRINGER 22 LT.  R & R IAW EA 57-038389 DATED 1/31/2015.
